# SDR AALA202112106932

- Difficulty date: December 9, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737*
- Aircraft serial: 29537
- Aircraft time: 60,054 hours, 24,945 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON PUSH BACK FOUND L1 DOOR DIFFICULT TO CLOSE. MADE VERTICAL ADJUSTMENTS ON L1 DOOR TORQUE TUBE PER AMM 52-10-00 OPERATIONS CHECKS GOOD OK FOR SERVICE.
